# SDR C2XA06IA183

- Difficulty date: November 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 19,536 hours, 14,940 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 4951610
- Part serial: M6506701
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2072, THE CREW REPORTED A STRONG FUEL SMELL AFTER CLOSING THE MAIN CABIN DOOR.  MAINTENANCE REMOVED AND REPLACED THE APU SECONDARY FUEL MAINFOLD, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
